Works matching DE "COMBINATORIAL identities"
Results: 123
Rota–Baxter Algebras and New Combinatorial Identities.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 1, p. 61, doi. 10.1007/s11005-007-0168-9
- By:
- Publication type:
- Article
Detection of recombination events, haplotype reconstruction and imputation of sires using half-sib SNP genotypes.
- Published in:
- Genetics Selection Evolution, 2014, v. 46, p. 1, doi. 10.1186/1297-9686-46-11
- By:
- Publication type:
- Article
RANDOM WALK AND THE AREA BELOW ITS PATH.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 3, p. 566, doi. 10.1287/moor.18.3.566
- By:
- Publication type:
- Article
Formal residue and computer-assisted proofs of combinatorial identities.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2466, doi. 10.3906/mat-1804-42
- By:
- Publication type:
- Article
Editorial.
- Published in:
- Black Theology: An International Journal, 2019, v. 17, n. 2, p. 89, doi. 10.1080/14769948.2019.1627110
- By:
- Publication type:
- Article
q -Difference equations of moment integrals for transformational identities and generating functions.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 12, p. 1592, doi. 10.1080/10236198.2014.961444
- By:
- Publication type:
- Article
Computer-assisted bijectification of Franel's recurrence.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 12, p. 1583, doi. 10.1080/10236198.2014.960409
- By:
- Publication type:
- Article
Telescopic creation for identities of Rogers–Ramanujan type.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 2, p. 167, doi. 10.1080/10236190902810401
- By:
- Publication type:
- Article
Combinatorial Identities for Incomplete Tribonacci Polynomials.
- Published in:
- Applications & Applied Mathematics, 2015, v. 10, n. 1, p. 40
- By:
- Publication type:
- Article
CONGRUENCES FOR TRUNCATED HYPERGEOMETRIC SERIES $_{2}F_{1}$.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 1, p. 14, doi. 10.1017/S0004972717000181
- By:
- Publication type:
- Article
AN EXTENSION OF SURY’S IDENTITY AND RELATED CONGRUENCES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 85, n. 3, p. 482, doi. 10.1017/S0004972711002826
- By:
- Publication type:
- Article
RANDOM HERMITE POLYNOMIALS AND GIRSANOV IDENTITIES ON THE WIENER SPACE.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2010, v. 13, n. 4, p. 663, doi. 10.1142/S0219025710004218
- By:
- Publication type:
- Article
Partitions with Non-Repeating Odd Parts and Combinatorial Identities.
- Published in:
- Annals of Combinatorics, 2016, v. 20, n. 1, p. 1, doi. 10.1007/s00026-015-0291-8
- By:
- Publication type:
- Article
Solving Non-Homogeneous Nested Recursions Using Trees.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 4, p. 695, doi. 10.1007/s00026-013-0202-9
- By:
- Publication type:
- Article
r-STIRLING NUMBERS OF THE SECOND KIND THROUGH CONTEXT-FREE GRAMMARS.
- Published in:
- Journal of Automata, Languages & Combinatorics, 2022, v. 27, n. 4, p. 323
- By:
- Publication type:
- Article
Combinatorial extremum problems for 2-colorings of hypergraphs.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 3/4, p. 571, doi. 10.1134/S0001434611090264
- By:
- Publication type:
- Article
Simplification of formulas for the number of maps on surfaces.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 1/2, p. 14, doi. 10.1134/S0001434608010021
- By:
- Publication type:
- Article
A Short Proof of Euler's Identity for Continuants.
- Published in:
- Mathematical Notes, 2006, v. 79, n. 1/2, p. 146, doi. 10.1007/s11006-006-0017-7
- By:
- Publication type:
- Article
How Rare Are Subgroups of Index 2?
- Published in:
- Mathematics Magazine, 2012, v. 85, n. 3, p. 215, doi. 10.4169/math.mag.85.3.215
- By:
- Publication type:
- Article
A Remarkable Combinatorial Identity.
- Published in:
- Mathematics Magazine, 2012, v. 85, n. 3, p. 201, doi. 10.4169/math.mag.85.3.201
- By:
- Publication type:
- Article
LETTER FROM THE EDITOR.
- Published in:
- Mathematics Magazine, 2012, v. 85, n. 3, p. 162
- By:
- Publication type:
- Article
On the Metamorphosis of Vandermonde's Identity.
- Published in:
- Mathematics Magazine, 2005, v. 78, n. 3, p. 232, doi. 10.1080/0025570X.2005.11953335
- By:
- Publication type:
- Article
A Stirling Encounter with Harmonic Numbers.
- Published in:
- Mathematics Magazine, 2002, v. 75, n. 2, p. 95, doi. 10.2307/3219141
- By:
- Publication type:
- Article
Proof without words: A triangular identity.
- Published in:
- Mathematics Magazine, 1994, v. 67, n. 4, p. 293, doi. 10.1080/0025570X.1994.11996234
- By:
- Publication type:
- Article
An elegant 3-basis for inverse semigroups.
- Published in:
- Semigroup Forum, 2011, v. 82, n. 2, p. 319, doi. 10.1007/s00233-010-9280-8
- By:
- Publication type:
- Article
SOME CONGRUENCES INVOLVING CATALAN, PELL AND FIBONACCI NUMBERS.
- Published in:
- Mathematica Montisnigri, 2020, v. 48, p. 10, doi. 10.20948/mathmontis-2020-48-2
- By:
- Publication type:
- Article
THE GEOMETRIC NATURE OF THE FUNDAMENTAL LEMMA.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2012, v. 49, n. 1, p. 1, doi. 10.1090/S0273-0979-2011-01342-8
- By:
- Publication type:
- Article
The meaning of the blues: musical identities in talk about jazz.
- Published in:
- Qualitative Research in Psychology, 2005, v. 2, n. 4, p. 341, doi. 10.1191/1478088705qp044oa
- By:
- Publication type:
- Article
On identities for sequences of binomial sums with the terms of sequences {u<sub>kn</sub>} and {v<sub>kn</sub>}.
- Published in:
- European Journal of Pure & Applied Mathematics, 2017, v. 10, n. 3, p. 506
- By:
- Publication type:
- Article
On Multi-Color Partitions and the Generalized Rogers–Ramanujan Identities.
- Published in:
- Communications in Contemporary Mathematics, 2001, v. 3, n. 4, p. 533, doi. 10.1142/S0219199701000482
- By:
- Publication type:
- Article
A Basis of the Basic sl(3, C)[sup ∼]-Module.
- Published in:
- Communications in Contemporary Mathematics, 2001, v. 3, n. 4, p. 593, doi. 10.1142/S0219199701000512
- By:
- Publication type:
- Article
New Two-Line Arrays Representing Partitions.
- Published in:
- Annals of Combinatorics, 2011, v. 15, n. 2, p. 341, doi. 10.1007/s00026-011-0099-0
- By:
- Publication type:
- Article
Combinatorial Proofs of Various q-Pell Identities via Tilings.
- Published in:
- Annals of Combinatorics, 2010, v. 14, n. 4, p. 407, doi. 10.1007/s00026-011-0067-8
- By:
- Publication type:
- Article
A Combinatorial Interpretation of a General Case of a Fine Identity.
- Published in:
- Annals of Combinatorics, 2010, v. 13, n. 4, p. 533, doi. 10.1007/s00026-009-0032-y
- By:
- Publication type:
- Article
A Translation Method for Finding Combinatorial Bijections.
- Published in:
- Annals of Combinatorics, 2009, v. 13, n. 3, p. 383, doi. 10.1007/s00026-009-0024-y
- By:
- Publication type:
- Article
Tiling Proofs of Recent Sum Identities Involving Pell Numbers.
- Published in:
- Annals of Combinatorics, 2008, v. 12, n. 3, p. 271, doi. 10.1007/s00026-008-0350-5
- By:
- Publication type:
- Article
Combinatorial Proofs of Identities in Ramanujan’s Lost Notebook Associated with the Rogers-Fine Identity and False Theta Functions.
- Published in:
- Annals of Combinatorics, 2003, v. 7, n. 4, p. 409, doi. 10.1007/s00026-003-0194-y
- By:
- Publication type:
- Article
Partial differential equation approach to E.
- Published in:
- Acta Mathematica Sinica, 2015, v. 31, n. 2, p. 177, doi. 10.1007/s10114-015-3533-0
- By:
- Publication type:
- Article
On a Combinatorial identity.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 6, p. 325, doi. 10.1155/S1073792800000180
- By:
- Publication type:
- Article
A Bailey Tree for Integrals.
- Published in:
- Theoretical & Mathematical Physics, 2004, v. 139, n. 1, p. 536, doi. 10.1023/B:TAMP.0000022745.45082.18
- By:
- Publication type:
- Article
Some new families of generalized k-Leonardo and Gaussian Leonardo Numbers.
- Published in:
- Communications in Combinatorics & Optimization, 2024, v. 9, n. 3, p. 539, doi. 10.22049/cco.2023.28236.1485
- By:
- Publication type:
- Article
INVERSION FORMULAS FOR GRAPHS.
- Published in:
- Miskolc Mathematical Notes, 2015, v. 16, n. 2, p. 1213, doi. 10.18514/MMN.2015.1305
- By:
- Publication type:
- Article
COMBINATORIAL IDENTITIES FOR APPELL POLYNOMIALS.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2018, v. 12, n. 2, p. 362, doi. 10.2298/AADM161001004M
- By:
- Publication type:
- Article
SOME CHARACTERIZATIONS OF THE EXPONENTIAL DISTRIBUTION BASED ON ORDER STATISTICS.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2016, v. 10, n. 2, p. 394, doi. 10.2298/AADM160421010M
- By:
- Publication type:
- Article
ON JENSEN'S AND RELATED COMBINATORIAL IDENTITIES.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2011, v. 5, n. 2, p. 201, doi. 10.2298/AADM110717017G
- By:
- Publication type:
- Article
RIORDAN MATRICES AND SUMS OF HARMONIC NUMBERS.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2011, v. 5, n. 2, p. 176, doi. 10.2298/AADM110609014M
- By:
- Publication type:
- Article
A COMBINATORIAL IDENTITY FOR A PROBLEM IN ASYMPTOTIC STATISTICS.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2009, v. 3, n. 1, p. 64, doi. 10.2298/AADM0901064A
- By:
- Publication type:
- Article
RECURRENCE RELATION WITH BINOMIAL COEFFICIENT.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2010, v. 8, n. 4, p. 602
- By:
- Publication type:
- Article
Akademinės teritorijos Lietuvoje.
- Published in:
- Filosofija, Sociologija, 2013, v. 24, n. 1, p. 1
- By:
- Publication type:
- Article
NEW SYMMETRIC IDENTITIES INVOLVING THE EULERIAN POLYNOMIALS.
- Published in:
- Journal of Computational Analysis & Applications, 2014, v. 17, n. 3, p. 498
- By:
- Publication type:
- Article